Citation: Somni. "Color Overload: An Experience with 4-AcO-DET (exp90937)". Erowid.org. Nov 20, 2018. erowid.org/exp/90937
For the past few weeks I have been experimenting with for tryptamines, including 2C-I and 2C-B. I came across 4-ACO-DET and was very interested after hearing that it was similar to mushrooms (which are hard to find where I’m from) and I jumped right on the opportunity.
At around 7pm two “friends” have come to my home and I take the first 20mg dose orally and go for a walk through the cemetery. They had eaten 2 grams of shrooms and had not yet begun to feel the effects. Within 10mins I noticed a slight buzzing, almost a vibration coming from my gut. (For me, as it always happens with psychedelics, this grumble means my trip has been.
At around 7:30pm, colors become bright, especially greens and blues(which also seemed to be swapping hues with one another) This is very enjoyable. I did experience some nausea at first and a little burping but that soon subsided.
At 7:45 we had left the graveyard and my “friends” stated that my pupils have fully dilated, which was no concern for me. I started to feel very relaxed at this point and my body was vibrating softly with each step I took.
Around 8:45 the effects have increased almost tenfold. Everything around me seemed blurry and started to morph and change colors. My carpet looked as if it was made of thousands of caterpillars, weaving in and out.
At 9pm my “friends” were calming enjoying their trip, not saying much. While I was apparently talking gibberish and laughing randomly. At this point I decided to smoke cannabis in an effort to slow down my thinking and give my mind a quick break from all the stimulation. To my surprise this worked very and turned the whole experience in a different direction. Colors began to appear in my peripherals, almost has if there were halos around my eyes.
At 10pm, my heart started beating slower and I began to calm down, the visual became much more pleasant and funny. Odd tactile sensations started to occur. I felt as if my hands were holding objects that I couldn’t describe and as I tried to let go I felt a weight lifted from my body. Read objects such as pens and paper, disappeared and reappeared as if they were playing with me, hiding. This was enjoyable as it was so much like magic!
Around 11:45pm I began to come down slowly. I had forgotten about my second 20mg that I took at around 8pm! It still hadn’t kicked in yet, I was wrong because at 12am I began to peak again for a few more hours. At this time my friends had left and I somehow managed to look into my mirror for a good 2 hours, getting lost in the black holes that were my eyes.
At this point I’ve lost track of time, things have become blurry and internal dialog continued through the night until I passed out at what I believe was 4am.
All in all I thoroughly enjoyed this experience, but I wouldn’t recommend taking any more than 40-45mg orally. Also looking into the mirror was a frightening experience and I plan on covering them next time.
Also, the weather outside was very cold May and I was much more sensitive to the temperature than normal. For this experience I spread the dosage out over an hour and this worked very well. Also my muscles became tense during the peak and sitting was uncomfortable, but standing was also difficult. I had trouble thinking about certain topics for more than 10 mins at a time, unlike the 2C family.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.